Join the 'Hypothyroidism' group to help and get support from people like you.
Related terms: Low Thyroid
We found 196 questions associated with the 'Hypothyroidism' topic.
Posted 15 Apr 2012 • 35 answers
... hyperthyroidism. An ultrasound revealed I have a fairly large goiter on my thyroid an my symptoms from the hyperthyroid are worsening so, doctor has decided its best just to remove my thyroid. I was wondering if there was anyone out there with something similar to my case. How did you feel once... read more
Posted 5 Sep 2013 • 4 answers
I have hypothyroidism for about the last 4 years thanks to Lithium. My question is that I have been on Synthroid 0.112mg (112MCG) tablets and have been doing well until recently. Had my TSH checked yesterday and the doctor's office called and said it was .32??? Said my doctor was going to call... read more
Posted 3 May 2010 • 28 answers
I was taking Synthroid then my insurance decided that they wouldn't cover that drug anymore (only generic) unless the doctor did a lot of paperwork and showed that it was medically necessary. She decided to prescribe the Levothyroxin instead, and I have heard and read that there is a... read more
Posted 16 Mar 2011 • 19 answers
I was just diagnosed with hypothyroidism, with a TSH of 8.6. My doctor started me on 30mg of Armour Thyroid, and asked that I come back in 6 weeks for another blood test to determine if I will need a different dose. Today is the 5th day I have taken it (in the am on an empty stomach, 3 hrs before... read more
Posted 26 Nov 2017 • 10 answers
Is this another one of those instances of making a "shortage" just so they can raise the prices on it when they put it back on the market? I read that RLC Laboratories (the maker of Nature-Throid) claims that they have closed their manufacturing plants temporarily so that they can upgrade... read more
Posted 3 Apr 2012 • 9 answers
... Synthroid for 6 years. I went from 140 to 165 after taking the medicine. I have been off of it for a few months now and I have gone down to 152 and am terrified of gaining that weight back. It is IMPOSSIBLE to loose. I went to the doctor today to get my levels checked again and I'm sure I... read more
Posted 1 Jun 2012 • 24 answers
... feeling terrible the past 6-12 months with the normal syptoms that go along with hypothyroidism/hasimotos. My TSH level is 1.4 I take .100MG Levothyroxine. I just got back from the endocrinologist that I was referred to. He told me that my symptoms are all from depression and that there is no... read more
Posted 16 Aug 2010 • 7 answers
finding it is not working for me and I am even more tired than before. Any info would be greatly appreciated.
Posted 21 Jun 2012 • 5 answers
My tsh came back as borderline hypothyroid (something around 5.0 or so). I was prescribed 25 mcg of Levothyroxine. After a couple subsequent tests, it was still borderline and then I was prescribed 50 mcg. It is now down to around 3.0. My question is, I feel pretty much about the same, except my... read more
Posted 14 Aug 2018 • 1 answer
How do I find out who the manufacturer of my daughters levothyroxine is? There was just a recall from Westminster pharmaceutical, do they make the medicine or is that a pharmacy? She takes 25mcg tablets and we get them from CVS pharmacy. I already called the pharmacy they just brushed me off... read more
Posted 5 Jun 2010 • 3 answers
I have been on Synthroid for a little over two months now, and my thyroid levels are now normal, but I am seem to be gaining weight, especially in my lower abs, and thigh regions. Has anyone else had this problem? And if so, what have you done to help with the weight gain?
I am a 28 year old female who was recently diagnosed with underactive thyroid. My tsh level was 9.75
Posted 22 Sep 2012 • 12 answers
... and I was immediately put on 50mcg of levothyroxine about 4 weeks ago. IMO symptoms before starting medication was extreme tiredness, depression, memory loss, confusion and feeling like life was all together empty. After starting my med I felt better for the first 2 weeks but within the 3 week... read more
Posted 8 May 2014 • 7 answers
I recently found I have an overactive thyroid & was prescribed the drug, Levothyroxine 75mg, only I am afraid it will cause even more nausea than I already suffer, or cause vomiting, yet fearful of what happens if I do not take it. My doctor already has me on a daily regimen of Promethazine for... read more
Posted 9 Dec 2017 • 3 answers
Posted 2 Aug 2012 • 3 answers
Are there hormones that are not usually checked in a blood screen that cause weight gain